Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 11, Pages 753-758
http://dx.doi.org/10.1155/S0161171200003562

On characterizations of a center Galois extension

Department of Mathematics, Bradley University, Peoria 61625, Illinois, USA

Received 16 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

George Szeto and Lianyong Xue, “On characterizations of a center Galois extension,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 11, pp. 753-758, 2000. https://doi.org/10.1155/S0161171200003562.